Alert archive / Texas / Gale Warnings in 2014
Gale Warning 6, NWS Brownsville, TX
NWS Brownsville, TX issued this gale warning at Feb 21, 2014, 1:46 AM CST. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 21, 2014, 1:46 AM CST (07:46 UTC)
- Expired
- Feb 21, 2014, 5:00 AM CST
- In force
- 3 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
723 WHUS74 KBRO 210746 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 146 AM CST FRI FEB 21 2014 ...STRONG NORTH TO NORTHEAST WINDS ON THE WAY... .A COLD FRONT ARRIVING OVERNIGHT WILL DELIVER 20 TO 30 KNOT NORTH NORTHEAST WINDS WITH HIGHER GUSTS...AND BUILDING SEAS. WINDS WILL WEAKEN THIS AFTERNOON...WITH HIGH SEAS DIMINISHING LATER IN THE DAY. GMZ170-175-211000- /O.UPG.KBRO.SC.Y.0022.000000T0000Z-140221T1800Z/ /O.NEW.KBRO.GL.W.0006.140221T0746Z-140221T1000Z/ /O.NEW.KBRO.SC.Y.0023.140221T1000Z-140221T1800Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 146 AM CST FRI FEB 21 2014 ...GALE WARNING IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON CST TODAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON CST TODAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WINDS AND WAVES: NORTH NORTHEAST 20 TO 30 KNOTS WITH A PERIOD OF GALE FORCE GUSTS. GULF WAVE HEIGHTS 6 TO 10 FEET. ROUGH LAGUNA MADRE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-150-155-211000- /O.CON.KBRO.SC.Y.0022.000000T0000Z-140221T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 146 AM CST FRI FEB 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS AND WAVES: NORTH NORTHEAST 20 TO 30 KNOTS WITH HIGHER GUSTS. GULF WAVE HEIGHTS 6 TO 10 FEET. ROUGH LAGUNA MADRE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
2 follow-up statements
497 WHUS74 KBRO 210934 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 334 AM CST FRI FEB 21 2014 ...STRONG NORTHEAST WINDS IN WAKE OF COLD FRONT... .POST COLD FRONT WINDS ARE NORTHEAST AT 20 TO 30 KNOTS...WITH HIGHER GUSTS AND BUILDING SEAS. WINDS WILL WEAKEN THIS AFTN... WITH HIGH SEAS DIMINISHING LATER IN THE DAY. GMZ170-175-211100- /O.EXT.KBRO.GL.W.0006.000000T0000Z-140221T1100Z/ /O.EXT.KBRO.SC.Y.0023.140221T1100Z-140222T0000Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 334 AM CST FRI FEB 21 2014 ...GALE WARNING NOW IN EFFECT UNTIL 5 AM CST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 5 AM CST EARLY THIS MORNING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: NORTH NORTHEAST 20 TO 30 KNOTS WITH A PERIOD OF GALE FORCE GUSTS. GULF WAVE HEIGHTS 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-211100- /O.EXT.KBRO.SC.Y.0022.000000T0000Z-140222T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 334 AM CST FRI FEB 21 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: NORTHEAST 20 TO 30 KNOTS WITH HIGHER GUSTS. GULF WAVE HEIGHTS 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-211100- /O.CON.KBRO.SC.Y.0022.000000T0000Z-140221T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 334 AM CST FRI FEB 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS AND WAVES: NORTHEAST 20 TO 25 KNOTS WITH HIGHER GUSTS. ROUGH LAGUNA MADRE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
611 WHUS74 KBRO 211104 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 504 AM CST FRI FEB 21 2014 ...STRONG NORTHEAST WINDS IN WAKE OF COLD FRONT... .POST COLD FRONT WINDS ARE NORTHEAST AT 20 TO 30 KNOTS...WITH HIGHER GUSTS AND BUILDING SEAS. WINDS WILL WEAKEN THIS AFTN... WITH HIGH SEAS DIMINISHING LATER IN THE DAY. GMZ170-175-211800- /O.EXP.KBRO.GL.W.0006.000000T0000Z-140221T1100Z/ /O.CON.KBRO.SC.Y.0023.000000T0000Z-140222T0000Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 504 AM CST FRI FEB 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: NORTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WAVE HEIGHTS 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-211800- /O.CON.KBRO.SC.Y.0022.000000T0000Z-140221T1800Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 504 AM CST FRI FEB 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS AND WAVES: NORTHEAST 20 TO 25 KNOTS. ROUGH LAGUNA MADRE WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-211800- /O.CON.KBRO.SC.Y.0022.000000T0000Z-140222T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 504 AM CST FRI FEB 21 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * WINDS AND WAVES: NORTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WAVE HEIGHTS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this gale warning went out at Feb 20, 11:53 PM CST, 1 hour 53 minutes earlier.
Area forecast discussion, Feb 20, 11:53 PM CST, 1 hour 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1153 PM CST THU FEB 20 2014
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...VFR CONDITIONS NOW AS A FRONT COMPLETES ITS JOURNEY
THROUGH THE CWA. HIGH CIRRUS AT PLAY AS WELL. LIGHT TO MODERATE
NORTHEAST WINDS WILL TAKE HOLD THROUGH DAWN...ONLY TO VEER GENTLY
TO NORTHEAST TODAY AND THEN TO EAST TONIGHT.
&&
.PREV DISCUSSION... /ISSUED 531 PM CST THU FEB 20 2014/
DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
AVIATION...PREFRONTAL TROUGH HAS CLEARED ALL BUT KBRO...WHICH
STILL HAS WINDS FROM THE SOUTH. WINDS AT KBRO WILL SHIFT NORTH BY
01Z. THE FRONT WILL ARRIVE LATER THIS EVENING...WITH A SURGE OF
NORTHERLY WINDS 15G25KTS. THE NORTH WINDS WILL CONTINUE THROUGH
THE NIGHT BEFORE RELAXING JUST AFTER SUNRISE. SKIES REMAIN CLEAR
THROUGH THE NEXT 24 HOURS. WINDS WILL TURN TO THE NORTHEAST AND
EAST TOMORROW AS HIGH PRESSURE SWEEPS BY TO THE NORTH.
PREV DISCUSSION... /ISSUED 201 PM CST THU FEB 20 2014/
SHORT TERM /NOW THROUGH FRIDAY NIGHT/...SURFACE DRY LINE HAS MOVED
THROUGH THE WESTERN HALF OF THE CWA THIS AFTERNOON AND THE COLD
FRONT ACROSS SOUTH CENTRAL TEXAS IS MOVING SOUTHWARD WITH CONVECTION
CONTINUING TO DEVELOP ACROSS SOUTHEAST TEXAS. WINDS HAVE DIMINISHED
ACROSS MOST OF THE CWA EXCEPT ACROSS THE COASTAL SECTIONS. THE
PRESSURE GRADIENT WILL BEGIN TO RELAX ACROSS THE LOWER TEXAS COAST
AS THE DRY LINE CONTINUES MOVING EASTWARD AHEAD OF THE COLD FRONT.
THE COLD FRONT WILL MOVE THROUGH THE NORTHERN PORTIONS OF THE CWA
EARLY THIS EVENING AND THE REST OF THE CWA TONIGHT BRINGING COOLER
AIR ACROSS THE RIO GRANDE VALLEY. THE STRONG LOW LEVEL INVERSION
ACROSS THE AREA SHOULD KEEP A CAP ON SHOWERS FROM DEVELOPING ACROSS
THE RIO GRANDE VALLEY WITH FRONTAL PASSAGE BUT CANNOT RULE OUT SOME
ISOLATED CONVECTION ACROSS THE COASTAL SECTIONS. HIGH PRESSURE WILL
SETTLE INTO SOUTH TEXAS FRIDAY BUT AN ONSHORE FLOW WILL RETURN FRI
NIGHT AS THE SURFACE RIDGE MOVES QUICKLY EASTWARD.
LONG TERM /SATURDAY THROUGH THURSDAY NIGHT/...LIGHT TO MODERATE
SOUTHEAST WINDS DEVELOP ON SATURDAY AS SURFACE HIGH PRESSURE MOVES
FARTHER EAST. THE SOUTHEASTERLY FLOW ALSO ALLOWS LOW LEVEL MOISTURE
TO INCREASE ACROSS THE REGION BEGINNING ON SATURDAY. ZONAL FLOW
ALOFT WITH MID LEVEL CAPPING WILL MAINTAIN SUBSIDENCE ACROSS THE RIO
GRANDE VALLEY AND DEEP SOUTH TEXAS THROUGH THE WEEKEND. ABUNDANT
SUNSHINE WILL ALLOW WARMING TEMPERATURES ON SATURDAY AND SUNDAY.
HIGH TEMPERATURES ON SATURDAY WILL RANGE FROM THE LOWER 70S ALONG
THE COAST...THE UPPER 70S/AROUND 80 IN THE VALLEY AND THE LOWER 80S
ACROSS THE WEST. OVERNIGHT LOW TEMPERATURES SATURDAY NIGHT WILL BE
IN THE 60S. SUNDAY WILL BE THE WARMEST DAY AS WINDS AT 700/850MB
SUNDAY AFTERNOON SHOULD PROVIDE VERY WARM CONDITIONS ACROSS THE
AREA. MAX TEMPERATURES SUNDAY AFTERNOON WILL BE A HANDFUL DEGREES
WARMER THAN SATURDAY WITH HIGHS RANGING FROM THE MID 70S AT THE
BEACHES TO THE UPPER 80S/NEAR 90 IN THE WEST. THE INCREASING LOW
LEVEL MOISTURE WILL ALSO LEAD TO THE DEVELOPMENT OF SEA FOG ALONG
THE COAST AND PATCHY RADIATIONAL FOG INLAND SATURDAY NIGHT AND AGAIN
SUNDAY NIGHT.
DEEP LAYER MOISTURE INCREASES ACROSS DEEP SOUTH TEXAS ON MONDAY.
PRECIPITABLE WATER VALUES INCREASE TO 1.50 TO 1.60 INCHES ACROSS THE
AREA BY MONDAY AFTERNOON. THE GFS CONTINUES TO SUGGEST OF WEAK FRONT
WILL MOVE INTO THE REGION ON MONDAY WHILE THE ECMWF KEEPS THE FRONT
WELL NORTH OF THE AREA. CONFIDENCE IS LOW THAT A FRONT WILL MOVE
THROUGH THE AREA AS THE GFS IS INDICATING DUE TO THE ZONAL FLOW.
WILL MAINTAIN A BLEND OF THE MODELS AND SHOW WINDS BECOMING EAST ON
MONDAY. WILL ALSO KEEP THE INHERITED POP FORECAST INTACT FOR MONDAY
INTO TUESDAY DUE TO THE INCREASING MOISTURE AND A POSSIBLE WEAK
FRONT IN THE AREA. OVERNIGHT LOW TEMPERATURES SUNDAY NIGHT AND
MONDAY NIGHT WILL BE 60S. HIGH TEMPERATURES WILL BE IN THE UPPER 70S
TO THE LOW 80S MONDAY AND TUESDAY. RADIATIONAL AND ADVECTION FOG
REMAINS POSSIBLE ACROSS THE REGION MONDAY NIGHT AND TUESDAY NIGHT.
AN UNSETTLED WEATHER PATTERN DEVELOPS ON WEDNESDAY AS BOTH THE
GFS/ECMWF SHOWS A COLD FRONT MOVING THROUGH THE RIO GRANDE VALLEY ON
WEDNESDAY. HOWEVER...TIMING BETWEEN THE TWO MODELS DIFFER SLIGHTLY
WITH THE ECMWF ABOUT 6 HOURS FASTER THAN THE GFS. COASTAL
TROFINESS MAY DEVELOP LATE WEDNESDAY EVENING INTO THURSDAY
RESULTING IN LINGER CLOUDS AND RAIN CHANCES THROUGH THURSDAY
NIGHT.
MARINE...TONIGHT THROUGH FRIDAY NIGHT...SEAS WERE NEAR 5 FEET WITH
SOUTH WINDS NEAR 10 KNOTS AT BUOY020 EARLY THIS AFTERNOON. WINDS
WILL SHIFT TO THE NORTH AND INCREASE ACROSS THE COASTAL WATERS
TONIGHT AS THE COLD FRONT MOVES OFFSHORE THE LOWER TEXAS COAST
THIS EVENING. STRONG NORTH TO NORTHEAST WINDS WITH A FEW GUSTS TO
NEAR GALE FORCE WILL PREVAIL ACROSS THE WESTERN GULF TONIGHT INTO
FRIDAY MORNING. SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE
LAGUNA MADRE AND OFFSHORE WATERS TONIGHT AND WILL GO AHEAD AND
EXTEND SCA THROUGH FRIDAY MORNING. WINDS AND SEAS WILL DIMINISH
FRIDAY AFTERNOON AS THE PRESSURE GRADIENT BEGINS TO RELAX FRIDAY
AS HIGH PRESSURE SETTLES ACROSS SOUTH TEXAS. MODERATE NORTHEAST
WINDS FRI AFTERNOON WILL VEER TO THE SOUTHEAST FRI NIGHT AS THE
SURFACE RIDGE BEGINS TO MOVE EASTWARD.
SATURDAY THROUGH MONDAY NIGHT...LIGHT TO OCCASIONALLY MODERATE
SOUTHEAST WINDS WILL PREVAIL ALONG THE LOWER TEXAS COASTAL WATERS
THROUGH THE WEEKEND. WINDS EXPECTED TO BECOME A LITTLE MORE EASTERLY
MONDAY AND MONDAY NIGHT. LOW TO MODERATE SEAS WILL PERSIST ACROSS
THE LOWER TEXAS GULF WATERS THROUGH THE PERIOD. AREAS OF SEA FOG
LIKELY TO DEVELOP ALONG THE COAST AND ACROSS THE LAGUNA MADRE EACH
NIGHT AND LINGERING THROUGH THE MID MORNING HOURS EACH DAY.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL NOON CST FRIDAY FOR GMZ130-132-135-
150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
54/68Hazardous weather outlook, Feb 20, 3:49 PM CST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 349 PM CST THU FEB 20 2014 TXZ248>257-212200- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 349 PM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A MODERATE RISK FOR RIP CURRENTS AT AREA BEACHES TODAY...BECOMING A HIGH RISK TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AN ELEVATED RISK FOR RIP CURRENT WILL CONTINUE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-212200- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 349 PM CST THU FEB 20 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SMALL CRAFT ADVISORIES GO INTO EFFECT AT MIDNIGHT TONIGHT AS THE NEXT COLD FRONT APPROACHES. WINDS WILL INCREASE TO 25 KNOTS WITH GULF WATERS REACHING 6 TO 10 FEET. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SMALL CRAFT ADVISORIES ARE IN EFFECT THROUGH NOON FRIDAY FOR WINDS OF 20 KNOTS AND HIGHER SEAS. THE NEXT COLD FRONT EXPECTED ON WEDNESDAY WILL BRING ANOTHER ROUND OF STRONG NORTH WINDS...LIKELY BRINGING MORE SMALL CRAFT ADVISORIES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 1:46 AM CST | Small Craft Advisory | BRO | 22 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.